# SDR CA060704008

- Difficulty date: June 9, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,670 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Part number: 310047001
- Condition: Fractured
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING.  SUBSEQUENT INSPECTION REVEALED THE REDUCTION GEARBOX PRESSURE OIL ELBOW IMPROPERLY SECURED AND FRACTURED.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC# 20060704008)
